Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Air bubble popping in head, feels dizzy, headache. Cure?

I was sitting in class and out of no where it felt like an air bubble popped in my head. As soon as it happened, I got really dizzy for about a minute. I ve been getting frequent headaches before that happened, and before as well.
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  881
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
welcome to HCM!

after reading your query I think that there is a need to see a neurologist and get yourself examined throughly. Had I been treating you I think an MRI by brain will be very helpful in deciding the cause for your symptoms.

you have not mentioned your age, or if you are on any medicines, or your blood also need to check your BP and also go for blood tests.

these symptom, like popping sound followed by dizziness and headaches, all point to a need to look at the central nervous system. So, please see a doctor.

Hope the reply helps you
Feel free to ask more questions.
Dr. Manisha Gopal.
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor